• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Groundhog day sound familiar!!??

N

nina

Member
Joined
Jan 17, 2010
Messages
21
:sleep:
Hi guys, I'm new to the forum I've been reading for a while.

I think its took about a year for me to reach the stage I'm at now. I went the doctor in november with concerns over my weight and fatigue. Within a minute of talking to him I fell apart. He told me I was depressed and prescribed citalopram 20mg. I became even more edgy and fatigued it was horrid but it did stop me crying. I went back this time I have a different doctor who increased the dose to 40mg. After two weeks I couldn't bear the fatigue any longer I felt completely stoned I can't think of any other description. The doctor has now reduced citalopram back to 20mg for one week. Next week down to 10mg with the introduction of 37.5 venlaflaxine. Week three stop citalopram then week four 75 venlaflaxine. I'm due to go back the doctor then.

In the meantime I feel terrible I can bearly leave the house all I do is sleep shower ...try to sleep ..try to clean the house.

Has anyone any advice I feel so low today its unbearable never thought I would get to the point where nothing makes me happy. I have completely cut
myself off.
 
J

JETBOY

Guest
Stick with the meds

HI THERE IM NOT THE GREAT one to talk of meds here ,,and maybe i may even depress you more ,,you need to stick with the meds ,it may take a while to find the right one ,,dont get disheartend ,,just get on with it ,,as for
feeling cut off ,its very hard to do stuff when the darkness takes hold ,but
somewere we always find the will to go on ,,ive been depressed for 43 years
and am still battleing on ,,i see things and hear voices ,,i have the visitor with me ,(my deppression i see it )yes mad i know ,,,but it make my life
interesting ,,and to be honest i wouldent give my illness up for anything ,,
im sure when you find the right tablets you will have a better outlook on life
dont let the darkness win it will fool you with tricks ,and it is very cunning ,,
if i COULD i would carry your pain for a while ,so you may rest and feel a little better ,,stay close my dear freind i havent been here to long but i know the
people here will support you should you call out ,,best wishes JETBOY XXX
 
Q

quality factor

Guest
Hi, if you've been prescribed meds and you're prepared to stick with them, they could take anything from a couple of weeks or more to begin to become effective for you. It varies from person to person.
I have read that if you have been taking AD'sfor the first time that you should give them a maximum of six months in your system before giving them up even though you may have found relief.
Try to take things at your own pace and try to build up your daily activities as you can. It is a good idea to get out in the fresh air and daylight, even if it is only for short amounts each day.

Hope you begin to feel better soon.

QF.
 
Thread starter Similar threads Forum Replies Date
F Depression Forum 3
Top